Academic
Publications
Stochastic Integration Based on Simple, Symmetric Random Walks

Stochastic Integration Based on Simple, Symmetric Random Walks,10.1007/s10959-007-0140-8,Journal of Theoretical Probability,Tamás Szabados,Balázs Szék

Stochastic Integration Based on Simple, Symmetric Random Walks   (Citations: 1)
BibTex | RIS | RefWorks Download
A new approach to stochastic integration is described, which is based on an a.s. pathwise approximation of the integrator by simple, symmetric random walks. Hopefully, this method is didactically more advantageous, more transparent, and technically less demanding than other existing ones. In a large part of the theory one has a.s. uniform convergence on compacts. In particular, the method gives a.s. convergence for the stochastic integral of a finite variation function of the integrator, which is not càdlàg in general.
Journal: Journal of Theoretical Probability - J THEOR PROBABILITY , vol. 22, no. 1, pp. 203-219, 2009
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: